Please use this identifier to cite or link to this item: http://hdl.handle.net/11717/7994
Title: Showalter regularization of a singularly perturbed PDE
Authors: Singh, A.
Sheela, S.
Keywords: Singular perturbation
Issue Date: 2004
Citation: Applied Mathematics and Computation, 158(1), 19-28
Abstract: In this paper, we consider an elliptic partial differential equation where a small parameter is multiplied with one or both of the second derivatives. Viewing it as an ill-posed problem, Showalter's regularization method is applied to approximate the solution. Convergence of the regularized solution to the original is proved. A numerical example has been included for illustrating the method.
URI: http://dx.doi.org/10.1016/j.amc.2003.08.076
http://hdl.handle.net/11717/7994
ISSN: 963003
Appears in Collections:Articles

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.